Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js
Articles | Volume 24, issue 2
https://doi.org/10.5194/angeo-24-589-2006
https://doi.org/10.5194/angeo-24-589-2006
23 Mar 2006
 | 23 Mar 2006

Dispersion equations for field-aligned cyclotron waves in axisymmetric magnetospheric plasmas

N. I. Grishanov, M. A. Raupp, A. F. D. Loula, and J. Pereira Neto

Viewed

Total article views: 1,287 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
653 574 60 1,287 560 65
  • HTML: 653
  • PDF: 574
  • XML: 60
  • Total: 1,287
  • BibTeX: 560
  • EndNote: 65
Views and downloads (calculated since 01 Feb 2013)
Created with Highstock 2.0.421712428111314211204890251124330500100010HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 20250510152025
Cumulative views and downloads (calculated since 01 Feb 2013)
Created with Highstock 2.0.41,2301,2371,2491,2531,2551,2631,2741,2871,287617619630632632636644653653555560561562564568571574574585858595959596060HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 20250250500750100012501500

Cited

Latest update: 02 Apr 2025
Download
Share